# SDR CALA2013122693941

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 41,233 hours, 16,962 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND ENG NR 2 RT SLEEVE HEAT SHIELD MISSING ONE PIECE TE 12 INCHES LONG.  R & R AFT HEAT SHIELD & AFT CLOSURE AT NR 2 ENG RT C DUCT IAW V2500 CMM 78-30-00 REP 036.  ALL NORMAL AFTERWARDS.
